# SDR QXEA9801420

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR CARGO DOOR BAY NR 3 AND NR 4 HAS CORROSION ON SIDE OF LOWER WEB AND TOP OF UPPER WEB.  REPAIRED IAW FOKKER SRM 52-01-01.
